# SDR SWAA2017091816397

- Difficulty date: August 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN CORRODED AT BS 953, LBL 8.5.  REPAIRED SKIN IAW ER AND EA.
